# SDR TZR2004F00002

- Difficulty date: January 29, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N110KS
- Make and model: Cessna 402B
- Aircraft serial: 402B1366
- Engine: Cont TSIO520*
- Propeller: Mcauly 3AF32C*
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6320
- Part serial: 9812176768
- Condition: Corroded
- Location: Left And Right
- Part time: 1,035 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AN EXCESSIVE MAGNETO DROP ON LT AND RT MAGNETOS.  UPON FURTHER INSPECTION FOUND THE MAGNETOS FULL OF CORROSION AT HARNESS CONNECTION AND IN THE AREA WHERE POINTS ARE LOCATED.  THIS AIRCRAFT HAD NOT BEEN FLOWN IN A WHILE AND HANGARED FOR MOST OF THAT TIME.  THIS AIRCRAFT HAS PRESSURIZED MAGNETOS AND BELIEVE THIS COULD BE THE SOURCE OF THE MOISTURE.
